# SDR MASA2011052702873

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 16,346 hours, 13,029 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AIR STAIR CRACKED.  R2 AIR STAIR.
